# SDR UALA2010070802427

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 31,513 hours, 13,534 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Malfunctioned
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK DOES NOT TEST WITH PRESS TO TEST-BUTTON.  REPLACED CAPTS O2 MASK BOX, CHECKS NORMAL.
